# SDR REXA2022031000398

- Difficulty date: January 24, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN L/H FLOOR SEAT RAIL #3 FS 577-661+32 LBL 9 HAS 2 AREAS THAT ARE BLENDED AND CORRODED. - REPLACED SEAT RAIL LH FLOOR FS 577 TO FS 661+32 WITH FABRICATED RAIL IAW CRJ 900 SRM 51-40-11-001-001-A01, 53-00-49-201-002-A01, AND AMM 53-00-49-400-801-A01.
